# SDR MK1Y20220706010

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Repair
- Condition: Discovered
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STRUT # 2, INBD SIDE, SKIN 313T3310: DURING MAINTENANCE PRACTICES AT IAI IN TLV, AN EXISTING UNDOCUMENTED DOUBLER REPAIR WAS FOUND ON STRUT # 2 INBD SIDE, ON SKIN 313T3310. THE SKIN IS MADE FROM TWO BONDED SKINS OF ALCLAD 2024-T3 0.063” AND 0.040” IN THICKNESS IAW 767-300 SRM 54-52-70 ID1. THE REPAIR FOUND CONSISTS IN ONE DOUBLER INSTALLED, 4.8”X4.5”X0.125”.
